# SDR UHLA201505010334

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 28,889 hours, 17,695 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM 2 AND COMM 3 TRANSMITTING CONTINUOUSLY.  DECLARED EMERGENCY, DIVERETED, LANDED WITHOUT INCIDENT. TROUBLESHOT COMM AUDIO SYSTEM IAW FIM 23-12-00.  COMM 2 AND COMM 3 TRANSMISSION CONTINUED TO BE INTERMITTENT. R & R NIM NR 2 IAW AMM 34-02-04.  OPS CHECK GOOD.
